# SDR ABXA9801053

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SB095301875
- Condition: Cracked
- Location: Nlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE NOSE LANDING GEAR WHEEL WELL PRESSURE PANEL CRACKED AT STATION 83 NEAR RIGHT CUSP ANGLE.  INSTALLED DOUBLER REPAIR IAW DC9 SB 53-187.
